# SDR USAASA04006

- Difficulty date: January 17, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - FOUND INTERNAL FAULT ON LEFT EPSU.  MAINTENANCE REPLACED THE EPSU.  (M)
